# SDR YENA2008003

- Difficulty date: January 12, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 11,856 hours, 4,031 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 576, MCO-SWF, AT APPROX 15:00Z, F/A REPORTED STRONG BURNING RUBBER ODOR IN REAR OF A/C AND LAST TEN ROWS.  RAN AIR COND SYS AND UNABLE TO DUPLICATE ODOR OF ANY KIND.  C/W AMM 24-00-00 STG 1 FOR AT LEAST 15 MINUTES, NO FAULTS.  C/W TSM 24-00-00, NO ITEMS FOUND TO MEET CRITERIA OF SQUACK.
